# SDR ABXA9900221

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4645517502
- Condition: Cracked
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT ANGLE CRACKED AT STATION 680, RBL 24.  REPAIRED IAW DC8 SRM 51-1-20D.
